# SDR HALA2014092200155

- Difficulty date: September 22, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 14,789 hours, 2,307 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LOWER INNER SKIN PANEL OF AFT CARGO DOOR.  PERFORMED 10X MAG INSPECTION IAW ERA 529306-14, ENSURED NO LOOSE FASTENERS, DVI ACCOMPLISHED, DENTS ARE SMOOTH AND NO MATERIAL WAS REMOVED.  REPAIR IDENTIFIED IAW SP 900-5-1 NR 04. OK FOR CONTINUED FLIGHTS.
